RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 1147–1157 (Mi semr1119)  

Geometry and topology

Congruence lattices of S-acts over a well-ordered monoid

A. A. Stepanova, M. S. Kazak

Far-Eastern Federal University, b.Ayaks-10, Vladivostok, 690920, Russia

Abstract: In this article, we describe the S-acts over a well-ordered monoid such that the corresponding congruence lattice is distributive or totally ordered.

Keywords: lattice, totally ordered lattice, distributive lattice, congruence lattice of algebra, S-act.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00531_а


DOI: https://doi.org/10.33048/semi.2019.16.078

Full text: PDF file (166 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.53, 512.58
MSC: 18D35
Received March 23, 2018, published August 25, 2019

Citation: A. A. Stepanova, M. S. Kazak, “Congruence lattices of S-acts over a well-ordered monoid”, Sib. Èlektron. Mat. Izv., 16 (2019), 1147–1157

Citation in format AMSBIB
\Bibitem{SteKaz19}
\by A.~A.~Stepanova, M.~S.~Kazak
\paper Congruence lattices of S-acts over a well-ordered monoid
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 1147--1157
\mathnet{http://mi.mathnet.ru/semr1119}
\crossref{https://doi.org/10.33048/semi.2019.16.078}


Linking options:
  • http://mi.mathnet.ru/eng/semr1119
  • http://mi.mathnet.ru/eng/semr/v16/p1147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019